MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED PTA BALLOON

C.R. BARD, INC. (GFO) LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED PTA BALLOON
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed one reocclusion complaint was associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Investigation summary: the actual sample was not returned for evaluation.It is known that the patient¿s target lesion was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The root cause could not be determined based upon the available information received from the post market clinical registry.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a (b)(6) study during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion in the left upper arm brachial cephalic.Approximately 133 days post index procedure, the target lesion was reoccluded.Re-intervention was performed with successful result.The investigator assessed the reocclusion event was possibly related to the study device and not related to the index procedure.
 
Event or Problem Description
It was reported through a post market approval study during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion in the left upper arm brachial cephalic.Approximately 133 days post index procedure, the target lesion was reoccluded.Re-intervention was performed with successful result.It was further reported that, approximately 11 months post index procedure, the target lesion was reoccluded.Re-intervention was performed with successful result.The investigator assessed the reocclusion events were not related to the study device or the index procedure.
 
Additional Manufacturer Narrative
H10: manufacturing review: a dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: inconclusive.The sample was not returned by the facility for further evaluation.Past medical history includes the following: former smoker, dyslipidemia, hypertension, abdominal aortic aneurysm, colon cancer, anemia, and esrd.It was reported within 133 days after the index procedure, the patient¿s target lesion was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device and not related to the procedure.No adverse patient outcomes were reported.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED PTA BALLOON
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8933079
Report Number3006513822-2019-00112
Device Sequence Number2048368
Product Code PRC
UDI-Device Identifier00801741135521
UDI-Public(01)00801741135521
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2020
Device Model Number9010
Device Catalogue NumberLX35751060V
Device Lot NumberGFCU1585
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight80